RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 71–72 (Mi faa1233)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Basis property of families of Mittag-Leffler-type functions, the dzhrbashyan transformations, and the muckenhoupt condition

G. M. Gubreev


Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 317–319

Bibliographic databases:

UDC: 517.54
Received: 25.02.1985

Citation: G. M. Gubreev, “Basis property of families of Mittag-Leffler-type functions, the dzhrbashyan transformations, and the muckenhoupt condition”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 71–72; Funct. Anal. Appl., 21:4 (1987), 317–319

Citation in format AMSBIB
\Bibitem{Gub87}
\by G.~M.~Gubreev
\paper Basis property of families of Mittag-Leffler-type functions, the dzhrbashyan transformations, and the muckenhoupt condition
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 71--72
\mathnet{http://mi.mathnet.ru/faa1233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925077}
\zmath{https://zbmath.org/?q=an:0668.30006|0649.30005}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 317--319
\crossref{https://doi.org/10.1007/BF01077808}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800009}


Linking options:
  • http://mi.mathnet.ru/eng/faa1233
  • http://mi.mathnet.ru/eng/faa/v21/i4/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Gubreev, “On one class of bases in Hilbert spaces and the similarity problem for volterra operators”, Funct. Anal. Appl., 26:4 (1992), 282–284  mathnet  crossref  mathscinet  zmath  isi
    2. G. M. Gubreev, “On a class of unconditional bases in Hilbert spaces and on the problem of similarity of dissipative Volterra operators”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 93–126  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:184
    Full text:82
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020